Pacific Journal of Mathematics

Whitney stability of solvability.

John K. Beem and Phillip E. Parker

Article information

Pacific J. Math., Volume 116, Number 1 (1985), 11-23.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58G15
Secondary: 53C50: Lorentz manifolds, manifolds with indefinite metrics


Beem, John K.; Parker, Phillip E. Whitney stability of solvability. Pacific J. Math. 116 (1985), no. 1, 11--23.

Export citation


  • [I] J. K. Beem and P. E. Ehrlich, Global Lorentzian Geometry, New York: Marcel Dekker, 1981.
  • [2] J. K. Beem and P. E. Parker, Klein-Gordon solvability and the geometry of geodesies, Pacific J. Math., 107 (1983), 1-14.
  • [3] J. K. Beem and P. E. Parker, The geometry of bicharacteristics and stability of solvability, in Euler Com- memorative Volume (ed. G. M. Rassias), to appear.
  • [4] G. Birkhoff and G. C. Rota, Ordinary Differential Equations, 2nd ed., Waltham: Blaisdell, 1969.
  • [5] M. Dajczer and K. Nomizu, On the boundedness of Ricci curvature of an indefinite metric, Bol. Soc.Bras. Mat.,11 (1980),25-30.
  • [6] S. G. Harris, A triangle comparison theorem for Lorentz manifolds, Indiana Math. J., 31 (1982), 289-308.
  • [7] M. Hirsch, Differential Topology, G.T.M. 33,New York: Springer-Verlag,1976.
  • [8] R. S. Kulkarni, The values of sectional curvature in indefinite metrics, Comm. Math. Helv., 54 (1979),173-176.
  • [9] P. W. Michor, Manifolds of Differentiate Mappings, Orpington: Shiva,1980.
  • [10] K. Nomizu, Remarks on sectional curvature of an indefinite metric, Proc. Amer. Math. Soc, 89 (19983),473-476.
  • [II] F. Treves, Topological Vector Spaces, Distributions, and Kernels, NewYork: Academic Press, 1967.